# SDR COMA0060084

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10011
- Condition: Binding
- Location: Te Flap
- Part time: 7,204 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED MESSAGE.  REPLACED THE LEFT WING NR 3 AND NR 4 FLAP ACTUATORS.
